# SDR SWAA2020012874778

- Difficulty date: January 3, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED AT STAB STA 120.30 AT 28 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. / PERFORMED PERMANENT REPAIR ON REPAIR RIB LOC AT STA 120.30 AT 28 INCH FROM SPART AT RT HORIZONTAL STABILIZER IAW B737-700 SREM 55-10-09-20-4 REPAIR 4.
